# SDR C2XA01TY184

- Difficulty date: November 23, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 3,523 hours, 3,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522460009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED INSPECTION THE CENTER FLOORBEAM TOP CAP WAS FOUND CORRODED BETWEEN FRAMES 19 AND 22.  MAINTENANCE REMOVED AND REPLACED THE TOP CAP IAW EMB135 SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
